# SDR SCNA20240318158

- Difficulty date: March 18, 2024
- Submitted: March 18, 2024
- Operation: Air carrier
- Aircraft: N834SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40245
- Aircraft time: 43,898 hours, 18,194 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: UNKNOWN
- Condition: Smoke
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVEN SMOKING BADLY AND BLACK AND HOT AT TOP RIGHT GASKET. REMOVED AND REPLACED OVEN IN REF. TO AMM 25-30-61. OPS CHECK GOOD.
